# SDR CA960610014

- Difficulty date: June 3, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Make and model: Cessna R182
- Propeller: Mcauly B2D34C214
- System (JASC): 3710 · Vacuum Distribution System
- Part: Pump Spline
- Part number: 211CC
- Condition: Sheared
- Location: Rear Acc.Engine
- Part time: 1,200 hours
- Component: Airborne, 211CC
- Stage of operation: CR
- Nature of condition: I
- Precautionary procedure: H

## Discrepancy

(CAN) PILOT REPORTED LOST INDICATION OF VACUUM AND LOST VACUUM ACTIVATION FLIGHT INSTRUMENTS. MAINTENANCE FOUND PROBLEM TO BE THE SHEARED SHAFT OF THE VACUUM PUMP. SUBMITTER STATES THAT THE PUMP SHOWED SIGNS OF OVERHEATING.
